MathSciNet Relay Station
MathSciNet bibliographic data
MR140516 14.01
Białynicki-Birula, Andrzej; Rosenlicht, Maxwell Injective morphisms of real algebraic varieties. Proc. Amer. Math. Soc. 13 1962 200–203.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement